UK Solpadeine Soluble 32s
(Liquid error (sections/product-template.liquid line 176): divided by 0% off)
Imported from United Kingdom
Packing Size: 32 Soluble Tablets
Paracetamol 500mg/codeine 8mg/caffeine 30mg Tablets
What is Paracetamol/codeine/caffeine used for :
This combination consists of three active ingredients; Paracetamol, codeine and caffeine. Paracetamol is a medication that belongs to a class of medications known as analgesics (painkillers) and antipyretics (fever reducers). Codeine phosphate is a medication that belongs to a class of medicines known as “opioid analgesics”, it is a moderate painkiller and mild antitussive (suppresses cough). Caffeine is used to increase the absorption of Paracetamol and to enhance its analgesic effect. This combination of active ingredients is used to relieve moderate pain.
Do not take Paracetamol/Codeine/Caffeine :
- If you are allergic to Paracetamol, Codeine or Caffeine, opioids or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had.
- If you are taking other Paracetamol containing products. Make sure not to exceed the dose.
- If you have breathing difficulties or asthma.
- If you are chronically constipated.
- If you are breastfeeding.
- If you have recently had a biliary duct surgery.
- If you are taking or have taken during the previous 14 days medications that are known as MAO inhibitors (used for depression).
- If you have had a previous head injury or a problem that causes increased intracranial pressure (increased pressure in your head).
- If you are aware that your body usually converts codeine into morphine very rapidly.
Do not give Paracetamol/Codeine/Caffeine to :
Patients with acute obstructive sleep apnea syndrome (breathing repetitively stops and starts during sleep) who are 18 years of age or less and who have undergone tonsillectomy (removal of tonsils) or adenoidectomy (removal of adenoids present in your nasal and throat area).
Children who are younger than 12 years of age.